# SDR COMA2012040550027

- Difficulty date: April 4, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N868CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7427
- Aircraft time: 26,916 hours, 22,696 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 0761B
- Condition: Failed
- Location: Te Flaps
- Part time: 22,745 hours, 18,980 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO DTW RECEIVED FLAPS FAIL CAUTION MSG ON EXTENSION.  FLAPS FAILED AT 0 DEG.  EMERGENCY DECLARED, A/C LANDED SAFELY IN DTW.  REMOVED AND REPLACED RIGHT BPSU.  OPS CHECK GOOD.
